MathSciNet Relay Station
MathSciNet bibliographic data
MR728375 (85b:05016) 05A15 (05C50)
Shapiro, Louis W. Positive definite matrices and Catalan numbers, revisited. Proc. Amer. Math. Soc. 90 (1984), no. 3, 488–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement